# SDR IPXA1664497

- Difficulty date: January 19, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 40,972 hours, 13,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T25032
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING L/E OSS 648.595, NR 9 SLAT OTBD ACTUATOR OTBD SUPPORT RIB FWD FLANGE LWR AREA FOUND CRACK.  RT WING L/E OSS648.595 NR 9 SLAT OTBD ACTUATOR OTBD SUPT RIB FLANGE REPAIRED IAW HX RS R57-00-36911, REV A & EO B767-5710-41209-A, ORG MAT'L IS 7075T7351 CRACK LENGTH 0.75" FINAL CUTOUT SIZE 1.11"X 0.7".  THIS REPAIR CLASSIFY AS MAJOR REPAIR WITH MAT'L 7075T7351 THK 1" PLATE TO 0.071" AS REPAIR FTG MAT'L 7075T6-0063" AS REPAIR FILLER, SIZE IS 6" X 3.5".
